# SDR CA011102002

- Difficulty date: October 18, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 7,358 hours
- Engine: Lyc IO360C1E6
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Spar
- Part number: 9556300
- Condition: Failed
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FAILURE OF RIVETS SECURING LOWER 4 INCHES OF SPAR FLANGES TO FITTING P/N 63501-00. FOUR RIVETS HAD FAILED ON LT SIDE AND ONE RIVET FAILED ON RT SIDE.
